or Connect
Mothering › Mothering Forums › Mom › Women's Health  ›  terrible Relora side effect!
New Posts  All Forums:Forum Nav:

terrible Relora side effect!

post #1 of 2
Thread Starter 

I tried taking Relora for my anxiety.  I dissolved two pills under my tongue for 4 nights.  On day five under my tongue was sore so I skipped taking them that night.  On day 6 I woke up to sores all over the underside of my tongue.  IT's extremely painful and raw looking.  Has anyone had this type of reaction before?  I'm looking for something that could help sooth my poor tongue?  Any advice would be great. 

Thanks.

post #2 of 2

Hmmmm. Sounds like something your healthcare practitioner should take a look at. But I hope it's better by now.

New Posts  All Forums:Forum Nav:
  Return Home
  Back to Forum: Women's Health
Mothering › Mothering Forums › Mom › Women's Health  ›  terrible Relora side effect!